# SDR CALA2025012301987

- Difficulty date: January 20, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N67827
- Make and model: Boeing 737924ER
- Aircraft serial: 44581
- Aircraft time: 33,300 hours, 12,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LIGHTS NOT ARMED LIGT FELL APART WHEN CHANGING THE BUL B REPLACED SWITCHED PER AMM 33-51-00 ,OPS CHECK GOOD
